# SDR FDKA2009121600209

- Difficulty date: December 16, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- Aircraft time: 19,735 hours, 18,068 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 6120.  DURING TAKEOFF CLIMB AND WHEN THE BLEED SOURCE WAS SWITCHED FROM THE APU BLEED TO THE ENGINE BLEED A FUEL ODOR CAME OVER THE COCKPIT & CABIN.  CHECKED FOR LEAKS WITH NONE NOTED.  RAN APU FOR AN HOUR WITH NO DEFECTS.  PERFORMED ENGINE RUN WITH APU ON AND CYCLED PACKS AND BLEEDS.  NO FAULTS FOUND.
